# SDR CA970602009

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Vibration Monito
- Part number: A24000004
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) #2 ENGINE WAS SHUTDOWN DURING CLIMB DUE TO HIGH VIBRATION INDICATION. POST FLIGHT INSPECTIONS AS PER THE MAINTENANCE MANUAL FOUND NO FAULT. FOLLOWING GROUND RUNUP AND FURTHER INVESTIGATION THE VIBRATION MONITOR WAS FOUND FAULTY. THE VIBRATION MONITOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
